Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 85, Number 299

Projection-free approximation of geometrically constrained partial differential equations
Sören Bartels.
Math. Comp. 85 (2016), 1033-1049
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3454357
$hp$-dGFEM for second-order mixed elliptic problems in polyhedra
Dominik Schötzau, Christoph Schwab and Thomas P. Wihler.
Math. Comp. 85 (2016), 1051-1083
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3454358
A BDDC algorithm with deluxe scaling for $H(curl)$ in two dimensions with irregular subdomains
Juan G. Calvo.
Math. Comp. 85 (2016), 1085-1111
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3454359
Contraction property of adaptive hybridizable discontinuous Galerkin methods
Bernardo Cockburn, Ricardo H. Nochetto and Wujun Zhang.
Math. Comp. 85 (2016), 1113-1141
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3454360
Error estimates for the standard Galerkin-finite element method for the shallow water equations
D. C. Antonopoulos and V. A. Dougalis.
Math. Comp. 85 (2016), 1143-1182
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3454361
Control of 2D scalar conservation laws in the presence of shocks
Rodrigo Lecaros and Enrique Zuazua.
Math. Comp. 85 (2016), 1183-1224
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3454362
Optimal error estimates for discontinuous Galerkin methods based on upwind-biased fluxes for linear hyperbolic equations
Xiong Meng, Chi-Wang Shu and Boying Wu.
Math. Comp. 85 (2016), 1225-1261
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3454363
A limiting strategy for the back and forth error compensation and correction method for solving advection equations
Lili Hu, Yao Li and Yingjie Liu.
Math. Comp. 85 (2016), 1263-1280
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3454364
A fully well-balanced, positive and entropy-satisfying Godunov-type method for the shallow-water equations
Christophe Berthon and Christophe Chalons.
Math. Comp. 85 (2016), 1281-1307
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3454365
An efficient space-time adaptive wavelet Galerkin method for time-periodic parabolic partial differential equations
Sebastian Kestler, Kristina Steih and Karsten Urban.
Math. Comp. 85 (2016), 1309-1333
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3454366
Weak convergence for a spatial approximation of the nonlinear stochastic heat equation
Adam Andersson and Stig Larsson.
Math. Comp. 85 (2016), 1335-1358
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3454367
Linear regression MDP scheme for discrete backward stochastic differential equations under general conditions
Emmanuel Gobet and Plamen Turkedjiev.
Math. Comp. 85 (2016), 1359-1391
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3454368
Efficient algorithms for computing rational first integrals and Darboux polynomials of planar polynomial vector fields
Alin Bostan, Guillaume Chèze, Thomas Cluzeau and Jacques-Arthur Weil.
Math. Comp. 85 (2016), 1393-1425
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3454369
Rigorous numerics for analytic solutions of differential equations: the radii polynomial approach
Allan Hungria, Jean-Philippe Lessard and J. D. Mireles James.
Math. Comp. 85 (2016), 1427-1459
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3454370
A framework for deterministic primality proving using elliptic curves with complex multiplication
Alexander Abatzoglou, Alice Silverberg, Andrew V. Sutherland and Angela Wong.
Math. Comp. 85 (2016), 1461-1483
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3454371
Families of elliptic curves over cyclic cubic number fields with prescribed torsion
Daeyeol Jeon.
Math. Comp. 85 (2016), 1485-1502
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3454372
Zeros of Dedekind zeta functions under GRH
Loïc Grenié and Giuseppe Molteni.
Math. Comp. 85 (2016), 1503-1522
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3454373
The tame kernel of $\mathbb{Q}(𝜁_{5})$ is trivial
Long Zhang and Kejian Xu.
Math. Comp. 85 (2016), 1523-1538
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3454374
On the first sign change of $𝜃(x) -x$
D. J. Platt and T. S. Trudgian.
Math. Comp. 85 (2016), 1539-1547
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3454375